# SDR JGVR20251110002

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 7 AREAS OF CORROSION PLUS 1 ADDITIONAL AREA LOCATED ON RH UPPER WING SKIN AT WS 294 TO THE WING TIP, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED AREAS NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
